Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What is the reason for severe heartburn even after lapchole ?

last march i ve done lapchole but last night i experience severe heartburn? so i took 300 zantac tablet but to no they ve given me intravenous ranitidine then i was relieved. my question is how come i still experience heartburn since i have no longer gall bladder what causes it? what will i do? because before the operation i did endoscopy and it was normal...
Asked On : Fri, 24 Jun 2011
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Gall bladder has no relation with heat burn.
You might have gastritis or acid peptic disease.
Take Omeprazole daily,
Take more milk,buttermilk,curd,rice.
Avoid fried and spicy food,aerated soft drinks.
ok and bye.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor